# SDR 2022F00352

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: General aviation
- Aircraft: N524GJ
- Make and model: Cndair CL2151A10
- Aircraft serial: 10065
- Aircraft time: 42,008 hours, 32,158 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Pitot Line
- Part number: 79153040140
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED ON ISI, ABORTED TAKEOFF. REMOVED CONTAMINATION ON STANDBY PITOT LINE P3 IAW CRJ AMM 34-11-00. ALSO REMOVED AND REINSTALLED STANDBY PITOT HEAD AFTER CONTAMINATION REMOVAL IAW CRJ AMM 34-11-02.
